Alert archive / Florida / Flash Flood Warnings in 2024
Flash Flood Warning 80, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Sep 13, 2024, 1:51 PM CDT for Bay County, Walton County, Washington County, Florida. It was in force for 3 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2024, 1:51 PM CDT (18:51 UTC)
- Expired
- Sep 13, 2024, 5:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bay County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 18 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 2:07 PM CDT | FLASH FLOOD | Ebro, FL | 2-3ft of water reported over Highway 79 south of highway 20. |
| Sep 13, 2:23 PM CDT | FLASH FLOOD | 2 Sw Southport, FL | Report from mPING: Street/road flooding. |
| Sep 13, 2:30 PM CDT | FLASH FLOOD | 4 N West Bay, FL | Highway 79 was flooded just past Steelfield Road headed north. Semi tractor trailers were pulling over, and low cars would not be able to pass through the flooded area. |
| Sep 13, 2:30 PM CDT | FLASH FLOOD | Seagrove Beach, FL | Corrects time of previous flash flood report from Seagrove Beach. Water crossing 30A at seagrove beach. |
| Sep 13, 3:30 PM CDT | FLASH FLOOD | 2 Ene Magnolia Beach, FL | The 1300 block of Beck Ave was flooded. |
| Sep 13, 3:30 PM CDT | FLASH FLOOD | 2 Ne Magnolia Beach, FL | Highway 98 and Lake Ave to Highway 98 and Deer was flooded. |
| Sep 13, 3:30 PM CDT | FLASH FLOOD | 2 W Panama City, FL | Highway 98 westbound at Wilmont Ave was flooded. |
| Sep 13, 3:32 PM CDT | FLASH FLOOD | 3 Nne Vicksburg, FL | Bay County Sheriffs office reported impassable roads due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.9 hours before the alert went out and 319 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 154 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted.
264
WGUS52 KTAE 131851
FFWTAE
FLC005-131-133-132200-
/O.NEW.KTAE.FF.W.0080.240913T1851Z-240913T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
251 PM EDT Fri Sep 13 2024
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Central Bay County in the panhandle of Florida...
Southeastern Walton County in the panhandle of Florida...
Southern Washington County in the panhandle of Florida...
* Until 500 PM CDT.
* At 151 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Santa Rosa
Beach, Springfield, Hiland Park, Tyndall Air Force Base, Parker,
Ebro, West Bay, Vicksburg, Edgewater Gulf Beach, Bahama Beach,
Bid-a-Wee, West Panama City, Southport, Gulf Lagoon Beach, Gulf
Resort Beach and Magnolia Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3038 8612 3036 8601 3040 8600 3043 8598
3044 8590 3047 8589 3047 8588 3050 8586
3051 8588 3055 8588 3054 8552 2995 8554
3031 8621 3039 8617 3038 8617
FLASH FLOOD...RADAR INDICATED
$$
JCWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 1:23 PM CDT, 28 minutes earlier.
Area forecast discussion, Sep 13, 1:23 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
223 PM EDT Fri Sep 13 2024
...New AVIATION...
.NEAR TERM...
(Today and tonight)
Issued at 236 AM EDT Fri Sep 13 2024
For today, the main concerns revolve around the potential for
pockets of heavy rainfall as well as a few strong to marginally
severe storms this afternoon. Although the remnants of Francine
are currently centered well northwest of the area in Arkansas, the
flow around the system continues to allow for a tropical airmass
across the local region with precipitable water values near or
above 2 inches today. In addition, a stalled surface front is
draped across the area, and this will provide an additional focus
for showers and thunderstorms today. Pockets of heavy rain are
likely across the area as bands of showers and thunderstorms
rotate northward from the Gulf around the remnants of Francine's
circulation. Heavy rain will likely focus this morning along the
coast with the focus gradually shifting northward to our northern
counties by this evening. There is some hi-res guidance that
indicates our northern counties could be on the southern end of a
larger band of convection this evening and tonight that could
produce localized heavy amounts. Thus, the WPC has our northern
counties in a slight risk (level 2 of 4) of excessive rainfall for
today and tonight with the remainder of the area in a marginal
risk (level 1 of 4). There is a possibility that the flood watch
just to our north may have to be expanded southward a bit for this
evening and overnight, but confidence in the convective evolution
is not high enough to pull the trigger on that yet. Meanwhile,
we'll be watching trends closely this morning along coastal areas
of the Florida panhandle and big bend in case a short fused flood
watch is needed later this morning with conditions already
saturated in those areas from recent heavy rain.
In terms of the threat for strong to severe storms this afternoon,
the SPC has us in a marginal risk (level 1 of 5) of severe storms,
primarily for a marginal threat of damaging wind gusts. Low level
shear values look a bit low compared to areas farther north for a
tornado threat, although it's not impossible with a surface boundary
&&
.SHORT TERM...
(Saturday through Sunday night)
Issued at 236 AM EDT Fri Sep 13 2024
The remnants of Francine and its associated upper-level low get
trapped over the mid-South thanks to the strong closed ridge to
its north, leading to a rex block pattern. While the surface
circulation will be occluding and waning, a stationary front will
be draped across the southeast Alabama into the Florida Big Bend.
While some drier air tries to make it into our Florida Panhandle
counties Saturday. PWATs will range from about 1.4 inches over
the FL Panhandle to 1.8 inches over southwest Georgia. This
results in the highest rain chances over southwest Georgia,
decreasing to the southwest. These showers and storms will be
helped by some surface convergence with west to southwest flow
south of the stationary front and easterly flow north of the front
thanks to another developing frontal low off the southeast US
coast. Thus, Saturday's rain chances will be highest across
Georgia and the Florida Big Bend, decreasing toward the Florida
Panhandle. Highs will be in the lower 80s to the north to the
upper 80s across Florida. Lows will be in the 70s.
On Sunday, the system gets shoved southward closer to the Gulf
Coast. The stationary front likewise gets shunted southward, but
we'll have a bit more moisture to work with as PWATs increase
again to 1.8 to 2 inches across the area. This moisture will
override the front, leading to likely chances for showers and
embedded thunderstorms. Otherwise, it will be cloudy most of the
day. Given the northeast flow across the area north of the front,
we'll likely be cooler for highs, and I have undercut guidance
with highs in the lower to mid-80s. Wouldn't be surprised if this
trends a bit lower. Lows will be in the lower 70s.
&&
.LONG TERM...
(Monday through Thursday)
Issued at 236 AM EDT Fri Sep 13 2024
The front stalls over our marine area early next week with a
frontal wave riding along it through the first part of the week.
The upper-level pattern will continue to be dominated by a rex
block pattern as well, which yields more uncertainty in the
forecast than normal. However, this pattern keeps the weather
rather unsettled during the first part of the week, especially
over the Florida counties. But as an area of low pressure
continues to develop off the Carolina coast, we may see enough of
a push mid- week to send the stationary front a bit more
southward, leaving us with decreasing rain chances mid- week.
Highs Monday and Tuesday will generally be in the lower to
mid-80s, followed by upper 80s to near 90 by mid- week. Lows will
be in the upper 60s to lower 70s.
&&
.AVIATION...
(18Z TAFS)
Issued at 221 PM EDT Fri Sep 13 2024
Terminals across the region are expected to bounce around between
MVFR to IFR as ceilings remain low. LIFR conditions could be
possible in terminals that experience heavy rainfall.
&&
.MARINE...
Issued at 236 AM EDT Fri Sep 13 2024
A continued decrease in winds and seas is expected through today
as the pressure gradient associated with Francine decreases. A
weak, ill-defined front will set up across the marine zones over
the weekend into next week, keeping the weather rather unsettled.
Daily chances for showers and storms will continue. Otherwise,
seas will be around 1 to 2 feet. Winds will be generally light
out of the northeast north of the front and out of the south to
southwest south of the front.
&&
.FIRE WEATHER...
Issued at 236 AM EDT Fri Sep 13 2024
Fire weather concerns are expected to remain minimal with recent
wetting rains, a moist airmass in place, and a chance of showers and
thunderstorms continuing.
&&
.HYDROLOGY...
Issued at 236 AM EDT Fri Sep 13 2024
Since Wednesday morning, much of the forecast area from
Apalachicola to Albany westward has seen about 3 to 6 inches of
rain with localized spots seeing up to 8 to 10 inches. Farther
east, rain totals were mainly in the 1-3 inch range.
Hi-res guidance shows the possibility of bands of potentially
heavy rain redeveloping this morning and continuing into the
afternoon, which could produce a localized flood threat. Then, a
larger convective band could develop along the stalled front this
evening and overnight, which may affect our northernmost counties.
Confidence in the evolution of this development is low enough to
prevent issuance of a Flood Watch, but trends will need to be
monitored. This flood threat could continue into Saturday across
our Georgia counties as well. The Weather Prediction Center
currently has our northernmost Georgia counties in a Slight Risk
of excessive rainfall (level 2 of 4) with a Marginal Risk (level
1 of 4) elsewhere both today and Saturday. Forecast rainfall
totals will be on the order of 1.5 to 3 inches with the highest
totals near the coast and across our northernmost Georgia
counties. Localized flash flooding cannot be ruled out through the
weekend.
In terms of riverine flooding, most of our mainstem rivers will
stay out of action stage. However, some of our smaller creeks
could rise to action stage depending where the heaviest rain falls
during the next few days.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 73 85 71 83 / 50 50 30 50
Panama City 75 86 72 84 / 30 10 30 50
Dothan 71 84 70 80 / 60 40 50 60
Albany 72 82 70 80 / 80 60 60 60
Valdosta 72 84 71 82 / 50 60 40 50
Cross City 73 87 73 86 / 50 70 20 50
Apalachicola 76 86 74 83 / 40 20 20 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 11 PM EDT /10 PM CDT/ this evening
for FLZ108-112-114-115.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...DVD
SHORT TERM...Young
LONG TERM....Young
AVIATION...Oliver
MARINE...Young
FIRE WEATHER...DVD
HYDROLOGY...YoungIn the hours before
Local storm report, Sep 13, 8:57 AM CDT, 4 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
957 AM EDT Fri Sep 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM Flash Flood Apalachicola 29.72N 84.99W
09/13/2024 Franklin FL Law Enforcement
Franklin County dispatch reported flooding
water around the curb with water on the road
on Ave E & 9th St.
&&
IG3Special weather statement, Sep 13, 10:37 AM CDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1037 AM CDT Fri Sep 13 2024
FLZ007>009-108-131630-
Central Walton FL-Holmes FL-South Walton FL-North Walton FL-
1037 AM CDT Fri Sep 13 2024
...A STRONG THUNDERSTORM WILL IMPACT WALTON AND SOUTHWESTERN HOLMES
COUNTIES THROUGH 1130 AM CDT...
At 1036 AM CDT, Doppler radar was tracking a strong thunderstorm near
Niceville, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Union, Liberty, Freeport,
Ponce De Leon, Westville, Pond Creek, Oakwood Hills, Cluster Springs,
Gaskin, Portland, Alpine Heights, Villa Tasso, Cerrogordo,
Darlington, Arrant Settlement, De Funiak Spring Airport, Rock Hill,
and Glendale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3086 8639 3099 8615 3099 8603 3085 8586
3069 8586 3068 8587 3066 8587 3063 8592
3060 8591 3056 8588 3052 8588 3048 8620
3049 8619 3050 8620 3048 8622 3049 8626
3047 8630 3048 8633 3046 8639
TIME...MOT...LOC 1536Z 239DEG 22KT 3058 8649
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
IG3Special weather statement, Sep 13, 11:29 AM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1129 AM CDT Fri Sep 13 2024
FLZ007>010-108-131730-
Central Walton FL-Holmes FL-South Walton FL-North Walton FL-
Washington FL-
1129 AM CDT Fri Sep 13 2024
...A STRONG THUNDERSTORM WILL IMPACT WALTON...HOLMES AND CENTRAL
WASHINGTON COUNTIES THROUGH 1230 PM CDT...
At 1129 AM CDT, Doppler radar was tracking a strong thunderstorm over
Eglin Air Force Base, or 12 miles southwest of De Funiak Springs,
moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Vernon, De Funiak Springs, Bonifay, Eglin Air Force Base, Union,
Liberty, Live Oak, Freeport, Ponce De Leon, Caryville, Wausau,
Westville, Oakwood Hills, Cluster Springs, Whitehead Crossroads,
Villa Tasso, Cerrogordo, Gritney, Rock Hill, and Glendale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3079 8639 3100 8598 3099 8569 3064 8558
3048 8620 3049 8619 3050 8620 3048 8622
3049 8626 3047 8630 3048 8633 3046 8639
TIME...MOT...LOC 1629Z 233DEG 22KT 3060 8628
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
58-REESESpecial weather statement, Sep 13, 12:13 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
113 PM EDT Fri Sep 13 2024
GAZ123>126-144-145-131745-
Lee GA-Baker GA-Dougherty GA-Terrell GA-Mitchell GA-Calhoun GA-
113 PM EDT Fri Sep 13 2024
...A STRONG THUNDERSTORM WILL IMPACT DOUGHERTY...NORTH CENTRAL
MITCHELL...SOUTHWESTERN LEE...NORTHEASTERN BAKER...SOUTHEASTERN
CALHOUN AND SOUTHEASTERN TERRELL COUNTIES IN SOUTHWESTERN GEORGIA
THROUGH 145 PM EDT...
At 113 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Baconton, or 9 miles west of Putney, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newton, Leesburg, Albany, Putney, Baconton, Leary, East Albany,
Marine Corps Logistics Base, Turner City, Walker, Stocks, Radium
Springs, Forrester, Lockett Crossing, South Albany, Southwest Ga
Regional A/P, Palmyra, Holt, Acree, and Williamsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3160 8400 3157 8400 3156 8398 3155 8398
3155 8400 3148 8400 3147 8398 3146 8398
3146 8400 3145 8400 3128 8428 3150 8451
3162 8444 3175 8418
TIME...MOT...LOC 1713Z 235DEG 25KT 3146 8427
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
02-MONTGOMERYSpecial weather statement, Sep 13, 12:29 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
129 PM EDT Fri Sep 13 2024
FLZ007>010-012-108-112-131830-
Coastal Bay FL-Central Walton FL-Holmes FL-Inland Bay FL-
South Walton FL-North Walton FL-Washington FL-
129 PM EDT Fri Sep 13 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BAY...EASTERN
WALTON...HOLMES AND CENTRAL WASHINGTON COUNTIES THROUGH 230 PM
EDT/130 PM CDT/...
At 128 PM EDT/1228 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles south of Geneva to
8 miles east of Santa Rosa Beach. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Vernon, Bonifay, Santa Rosa Beach, De Funiak Springs, Eglin Air Force
Base, Union, Live Oak, Freeport, Ponce De Leon, Caryville, Esto,
Westville, Ebro, Noma, Whitehead Crossroads, Cerrogordo, Blue
Mountain Beach, Gritney, Seaside, and Rock Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3042 8623 3038 8616 3039 8611 3042 8614
3043 8612 3044 8616 3047 8613 3046 8619
3049 8620 3090 8604 3099 8590 3100 8553
3093 8555 3086 8560 3083 8560 3083 8557
3044 8567 3024 8615 3028 8629
TIME...MOT...LOC 1728Z 224DEG 18KT 3088 8587 3033 8612
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
16-WORSTERSpecial weather statement, Sep 13, 1:09 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
209 PM EDT Fri Sep 13 2024
FLZ009>013-108-112-131915-
Coastal Bay FL-Holmes FL-Inland Bay FL-Calhoun FL-South Walton FL-
Jackson FL-Washington FL-
209 PM EDT Fri Sep 13 2024
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL JACKSON...BAY...
NORTHWESTERN CALHOUN...SOUTH CENTRAL WALTON...SOUTHEASTERN HOLMES AND
WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA THROUGH 315 PM
EDT/215 PM CDT/...
At 208 PM EDT/108 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Bonifay to 14 miles
south of Vernon to 12 miles southeast of Santa Rosa Beach. Movement
was east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Vernon, Chipley,
Marianna, Springfield, Hiland Park, Bradford, Cottondale, Greenwood,
Alford, Wausau, Moose Pond, Dirego Park, College Station, Gulf Resort
Beach, West Panama City, Camps Head, and Bahama Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3031 8611 3047 8574 3090 8563 3090 8506
3037 8528 3009 8576 3007 8580 3022 8605
3026 8619
TIME...MOT...LOC 1808Z 276DEG 22KT 3082 8563 3043 8580 3025 8610
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
16-WORSTERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 8:38 PM CDT | Special Marine Warning | TAE | 67 min | |
| Sep 13, 3:09 AM CDT | Special Marine Warning | TAE | 96 min | |
| Sep 13, 3:52 AM CDT | Areal Flood Advisory | TAE | Franklin | 113 min |
| Sep 13, 4:40 AM CDT | Special Marine Warning | TAE | 65 min | |
| Sep 13, 5:13 AM CDT | Flash Flood Warning | TAE | Franklin | 4 hr |
| Sep 13, 5:36 AM CDT | Special Marine Warning | TAE | 84 min | |
| Sep 13, 5:44 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Sep 13, 6:56 AM CDT | Special Marine Warning | TAE | 49 min | |
| Sep 13, 7:45 AM CDT | Special Marine Warning | TAE | 3 hr | |
| Sep 13, 9:13 AM CDT | Special Marine Warning | TAE | 92 min | |
| Sep 13, 9:27 AM CDT | Areal Flood Warning | TAE | Franklin | 108 min |
| Sep 13, 10:37 AM CDT | Special Weather Statement | TAE | Walton | 53 min |
| Sep 13, 11:29 AM CDT | Special Weather Statement | TAE | Holmes, Walton | 61 min |
| Sep 13, 11:33 AM CDT | Areal Flood Advisory | TAE | Walton | 3 hr |
| Sep 13, 12:08 PM CDT | Flash Flood Warning | TAE | Holmes, Walton | 2 hr |
| Sep 13, 12:29 PM CDT | Special Weather Statement | TAE | Holmes, Walton, Washington | 61 min |
| Sep 13, 12:38 PM CDT | Flash Flood Warning | TAE | Walton, Washington | 110 min |
| Sep 13, 1:09 PM CDT | Special Weather Statement | TAE | Jackson, Washington | 66 min |
| Sep 13, 1:25 PM CDT | Areal Flood Advisory | TAE | Bay, Holmes, Washington | 2 hr |
| Sep 13, 1:38 PM CDT | Areal Flood Advisory | TAE | Bay, Walton | 3 hr |
| Sep 13, 2:01 PM CDT | Special Marine Warning | TAE | 119 min | |
| Sep 13, 2:10 PM CDT | Special Weather Statement | TAE | Bay, Calhoun | 50 min |
| Sep 13, 2:24 PM CDT | Areal Flood Advisory | TAE | Calhoun, Gulf, Liberty | 3 hr |
| Sep 13, 2:44 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Sep 13, 2:51 PM CDT | Special Weather Statement | TAE | Bay, Calhoun | 39 min |
| Sep 13, 3:05 PM CDT | Flash Flood Warning | TAE | Bay, Calhoun, Gulf, Liberty, Washington | 3 hr |
| Sep 13, 3:23 PM CDT | Special Weather Statement | TAE | Calhoun | 37 min |
| Sep 13, 4:44 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Sep 13, 4:47 PM CDT | Flash Flood Warning | TAE | Franklin, Gulf | 3 hr |
| Sep 13, 5:01 PM CDT | Special Weather Statement | TAE | Gulf | 29 min |
| Sep 13, 5:45 PM CDT | Special Marine Warning | TAE | 90 min |
Nearby
Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.